# SDR RRXA98009

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flap Actuator
- Part number: 57726935019
- Condition: Malfunctioned
- Location: Lt Te Flap
- Stage of operation: DE
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

UPON FLAP EXTENSION PAST FLAPS 15 DEG FLAPS SPLIT 6-8 DEG.  TRIED TO EXTEND FLAPS SEVERAL TIMES AFTER RETRACTING FLAPS FIRST.  FLAPS CONTINUE TO SPLIT PAST 15 DEG, AIRCRAFT ROLLED TO THE LEFT.  REMOVED AND REPLACED LEFT WING OUTBOARD FLAP ACTUATOR/LINK ASSY AND LINK BOLT, IAW MM 27-51-9, OPS CHECK NORMAL.
